# SDR 97FDEA00338

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0215 002 CORROSION EMANATING FROM UNDER NUT PLATE BS 600 FLOORBEAM UPPER CHORD AT RBL 17, WL 208.  REMOVED DAMAGED FLOORBEAM UPPER FLANGE REPAIRED PER FED-EX SRM 53-10-8 FIG 3.
